# SDR UPS98826120

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37508651N
- Condition: Cracked
- Location: Bs 1750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT FUSELAGE TAIL SKID FITTING IS CRACKED AT BOTH END BOLT HOLES AT STA 1750 BL 0.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
